# SDR ASAA2016102218444

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,030 hours, 3,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Battery
- Part number: BFS24
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND IND TEST FAILS STEP 4. (2)(I) , SHOWS 31VDC - OUT OF TOLERANCE.  ACFT GROUNDED.  ATTACHED CONNECTOR TO NEW EMERGENCY FUEL SHUTOFF BATTERY IAW AMM 28-22-14. FAILED TEST STEP NOW PASSES OPS TEST. REMOVED EMERGENCY FUEL SHUTOFF BATTERY IAW AMM 28-22-14, INSTALLED IAW  AMM 28-22-14. OPS NORMAL.
